# SDR YENA2021042100262

- Difficulty date: April 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 624
- Aircraft time: 20,021 hours, 13,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON LOWER BEAM AFT CARGO WAS FOUND BEFORE REMOVE FITTINGS; CORROSION WAS REMOVED AND WAS FOUND OUT OF LIMITS, THEREFORE AFT CARGO COMPARTMENT LOWER BEAM WAS REPLACED PER EMB- 190 SRM 51-43-02, STEP 5 (FIG 2) AND SRM 51-41-02 STEP 6 (FIG 2). WORK ACCOMPLISHED ON TOMX NR 1556/00343
